# SDR DHL2005788001

- Difficulty date: May 7, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITENT RED DOOR LIGHT WITH 2ND OFFICER AMBER GEAR DOOR LIGHT.  ADJUSTED NLG FWD W/W DOOR POSITION SWITCH IAW B727 MM 32-62-0, OPS CHECK GOOD IAW B727 MM 32-61-0.
